# SDR FDEA202506100872

- Difficulty date: June 10, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 91,548 hours, 17,992 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FIXED LEADING EDGE BEADED DOUBLER AT STATION XOS 706 FOUND CRACK ABOUT 0.2 INCH. RT WING FIXED LEADING EDGE CRACKED BEADED DOUBLER AT STATION XOS 706 TRIMMED OUT PER SRM 57-40-02-2R FIGURE 203 REPAIR 15.  FABRICATED REPAIR DOUBLER (-3), FILLER (-1) AND ANGLES (-2) INSTALLED IAW SRM 57-40-02-2R FIGURE 203, REPAIR 15. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
